# SDR DL73K981635

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410224
- Condition: Cracked
- Location: Bs 664
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BL 0 FLOORBEAM OF THE WING CENTER SECTION IS CRACKED AT BS 664.  NO CRACKS FOUND IN THE WEB.  REPAIRED PER ERA 331996-14.
